# SDR UIEA2015021900134

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN DECK CARGO FLOORBEAM.  CORROSION AT STATION 1860, RBL 6.  REMOVED CORROSION & MEASURE REWORKED AREA, DEPTH=0.012 INCHES, LENGTH=1 INCH & WIDTH=1 INCH IS WITHIN ALLOWABLE LIMIT IAW SRM 53-00-51-1A-1 FIGURE 101 REV 71.  JOB COMPLETED & CONDITION CHECKED NORMAL.
